Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 299-340    DOI: 10.1007/s10114-018-7162-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Embeddings of Spherical Homogeneous Spaces
Jacopo GANDINI
Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7